Top 10 Ibprophen Liquid Gel – Ibuprofen

As an Amazon Associate I earn from qualifying purchases.

1. A+Health

#ad

A+ Health Mini Ibuprofen 200 Mg Softgels, Made in USA, Pain Reliever/Fever Reducer NSAID, 500 Count

#ad
A+Health #ad - Don't let pain get in your way! easy-to-swallow softgels help you past the hurdle of a large pill so you can get back on track. Active ingredient ibuprofen 200mg: contains active ingredient Ibuprofen 200mg nonsteroidal anti-inflammatory drug—compare to the active ingredient in Advil LIQUI-GELS Minis.

Temporary pain relief: temporarily reduces fever and relieves minor aches and pains due to headache, the common cold, menstrual cramps, toothache, backache, muscular aches, and minor pain of arthritis. Proudly made in the usa: contains 500 miNI liquid-filled capsules, perfect for temporary relief from most common aches and pains while you’re on-the-go. 25% smaller than regular softgels: these ibuprofen Mini Softgels are 25% smaller than our regular Ibuprofen Softgels, providing the same fast-acting relief while being easier for consumers to swallow.
BrandA+Health #ad
ManufacturerBionpharma Inc. #ad
Height3 Inches
Length5 Inches
Weight0.6 Pounds
Width3 Inches
Part NumberIBU-MINI500
ModelIBU-MINI500

2. A+Health

#ad

300 Count, Pain Reliever/Fever Reducer NSAID, A+ Health Ibuprofen 200 Mg Softgels, Made in USA

#ad
A+Health #ad - Softgels are liquid-filled capsules which can be easier to take for people who have difficulty swallowing. Contains active ingredient ibuprofen 200mg nonsteroidal anti-inflammatory drug—compare to the active ingredient in Advil Liquid-Gels.

Whether you have minor arthritis pain or other aches or pains, you can find relief with A+ Health Ibuprofen 200mg Softgels. Proudly made in the usa with ingredients for temporary relief from most common aches and pains at a great value; Contains 300 softgels. Temporarily reduces fever and relieves minor aches and pains due to headache, muscular aches, toothache, menstrual cramps, backache, the common cold, and minor pain of arthritis.
BrandA+Health #ad
ManufacturerBionpharma Inc. #ad
Height4.84 Inches
Length2.75 Inches
Weight0.6 Pounds
Width2.75 Inches
Part NumberIBU300
ModelIBU300

3. Advil

#ad

Advil Liqui-Gels Pain Reliever and Fever Reducer, Pain Medicine for Adults with Ibuprofen 200mg for Headache, Backache, Menstrual Pain and Joint Pain Relief, 200 Liquid Filled Capsules

#ad
Advil #ad - Advil ibuprofen liqui-gels are a non aspirin pain reliever and fever reducer for adults designed for fast absorption. One package of 200 advil liqui-gels pain reliever and fever reducer Liquid Filled Capsules, Backache, Pain Medicine for Adults with Ibuprofen 200mg for Headache, Menstrual Pain and Joint Pain Relief.

200mg ibuprofen liqui-gels that provide fast liquid pain relief right where you need it most, new packaging will feature 20% less plastic to keep nearly 500, while also reducing fever, and by 2022, 000 pounds of plastic out of landfills. Take each advil liqui-gel as directed, taking one capsule every 4 to 6 hours while symptoms persist, or two capsules if pain or fever does not respond to one capsule.

Fever medicine, back pain medication and joint or minor arthritis pain reliever that also provides headache pain relief, period pain relief and relief of muscle aches or aches and pains from the common cold. Headache, backache, menstrual pain and joint pain medicine for adults and children 12 years and older. Hsa and fsa eligible product.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height7.75 Inches
Length2.5 Inches
Weight0.44 Pounds
Width2.5 Inches
Part Number3
Model305730169493

4. Tylenol

#ad

Tylenol Extra Strength Acetaminophen Rapid Release Gels, 100 ct, Pain Reliever & Fever Reducer

#ad
Tylenol #ad - Use as a fever reducer and to help treat minor aches and pains including headache, toothache, backache, cramps and pain caused by the common cold.

With 500mg of acetaminophen, this extra strength oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older. 100-count tylenol extra strength Rapid Release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever. Each gelcap features unique, laser-drilled holes to quickly release pain medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height2.02 Inches
Length1.98 Inches
Weight0.2 Pounds
Width3.87 Inches
Part NumberJO48810
ModelJO48810

5. A+Health

#ad

Made in USA, Pain Reliever/Fever Reducer NSAID, A+ Health Ibuprofen 200 Mg Softgels, 240 Count

#ad
A+Health #ad - Whether you have minor arthritis pain or other aches or pains, you can find relief with A+ Health Ibuprofen 200mg Softgels. Proudly made in the usa with ingredients for temporary relief from most common aches and pains at a great value; Contains 240 softgels.

Contains active ingredient ibuprofen 200mg nonsteroidal anti-inflammatory drug—compare to the active ingredient in Advil Liquid-Gels. Softgels are liquid-filled capsules which can be easier to take for people who have difficulty swallowing. Temporarily reduces fever and relieves minor aches and pains due to headache, menstrual cramps, the common cold, backache, toothache, muscular aches, and minor pain of arthritis.
BrandA+Health #ad
ManufacturerBionpharma Inc. #ad
Height4.5 Inches
Length2.45 Inches
Weight0.38 Pounds
Width2.45 Inches
Part NumberIBU240
ModelIBU240

6. A+Health

#ad

240 Count, Pain Reliever/Fever Reducer NSAID, A+ Health Mini Ibuprofen 200 Mg Softgels, Made in USA

#ad
A+Health #ad - Proudly made in the usa: contains 240 miNI liquid-filled capsules, perfect for temporary relief from most common aches and pains while you’re on-the-go. Don't let pain get in your way! easy-to-swallow softgels help you past the hurdle of a large pill so you can get back on track.

Active ingredient ibuprofen 200mg: contains active ingredient Ibuprofen 200mg nonsteroidal anti-inflammatory drug—compare to the active ingredient in Advil LIQUI-GELS Minis. Temporary pain relief: temporarily reduces fever and relieves minor aches and pains due to headache, toothache, backache, menstrual cramps, the common cold, muscular aches, and minor pain of arthritis.25% smaller than regular softgels: these ibuprofen Mini Softgels are 25% smaller than our regular Ibuprofen Softgels, providing the same fast-acting relief while being easier for consumers to swallow.
BrandA+Health #ad
ManufacturerBionpharma Inc. #ad
Height2.25 Inches
Length4 Inches
Weight0.25 Pounds
Width2.25 Inches
Part NumberIBU-MINI240
ModelIBU-MINI240

7. Amazon Basic Care

#ad

Ibuprofen Liquid Mini Gels 300 ct NBE to Advil Liquid Gel Mini

#ad
Amazon Basic Care #ad - Also relieves pain due to the common cold. Fever reducer: fight fevers and the aches and pains of the common cold with Ibuprofen, a powerful medicine. Compare to the active ingredient in Advil Liqui-Gels minis.

Pain reliever: provides temporary toothache, muscular aches, menstrual cramps, backache, arthritis pain and headache relief. Active ingredient: this pain reliever and fever reducer contains solubilized ibuprofen equal to 200 mg Ibuprofen, a non-steroidal anti-inflammatory drug NSAID. Smaller capsule, same strength: Mini liquid-gels liquid-filled capsules are smaller than standard liquid gels and deliver the same powerful strength to fight body aches and pains. Fast-relief: powerful, liquid-fast relief for your aches and pains in a soft mini liquid gel.
BrandAmazon Basic Care #ad
ManufacturerAmazon.com Services, Inc. #ad
Height5.1 Inches
Length2.59 Inches
Width2.59 Inches

8. Advil

#ad

Pain Medicine for Adults with Ibuprofen 200mg for Pain Relief, 200 Liquid Filled Capsules, Advil Liqui-Gels minis Pain Reliever and Fever Reducer

#ad
Advil #ad - Pain reliever and fever reducer for adults designed for fast absorption, with the same strength as regular size Advil Liqui-Gels. Fever medicine and headache pain relief, period pain relief, joint pain medicine and back pain medication for adults and children 12 years and older.

Take these advil mini Liqui-Gels as directed. Ibuprofen liqui-gels in a 33% smaller capsule, new packaging will feature 20% less plastic to keep nearly 500, and by 2022, 000 pounds of plastic out of landfills. Headache medicine, back pain medicine and joint or minor arthritis pain reliever. One bottle of 200 advil liqui-gels minis pain reliever and Fever Reducer Liquid Filled Capsules, Pain Medicine for Adults with Ibuprofen 200mg for Pain Relief. Hsa and fsa eligible product.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height4.75 Inches
Length2.5 Inches
Width2.5 Inches
Part Number305731769135
Model305731769135

9. Amazon Basic Care

#ad

Amazon Basic Care Children's Ibuprofen Chewable Tablets, 100 mg, 24 Count, Pain Reliever and Fever Reducer

#ad
Amazon Basic Care #ad - Chewable tablets: convenient children's ibuprofen choice for today’s busy families; no water needed; orange flavor. Active ingredient in amazon basic care children's Ibuprofen Chewable Tablets is ibuprofen 100 mg, pain reliever and fever reducer for kids; compare to the active ingredient of Children's Motrin.

Amazon basic care children's ibuprofen Chewable Tablets, pain reliever and fever reducer, children's medicine; specifically formulated for kids ages 2-11 years. Nonsteroidal anti-inflammatory drug: pain reliever and fever reducer for kids; reduces fever and relieves minor aches and pains due to the common cold, sore throat, flu, headaches and toothaches. Pain and fever relief for Kids: lasts up to 8 hours per dose; gluten free, preservative free.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height2 Inches
Length2 Inches
Weight0.1 Pounds
Width2.88 Inches
Part Number46162
ModelS0055AN

10. Advil

#ad

Advil Liqui-Gels Pain Reliever and Fever Reducer, Menstrual Pain and Joint Pain Relief, 50x2 Liquid Filled Capsules, Backache, Pain Medicine for Adults with Ibuprofen 200mg for Headache

#ad
Advil #ad - 200mg ibuprofen liqui-gels that provide fast liquid pain relief right where you need it most, and by 2022, while also reducing fever, new packaging will feature 20 percent less plastic to keep nearly 500, 000 pounds of plastic out of landfills.

Headache, backache, menstrual pain and joint pain medicine for adults and children 12 years and older. Take each advil liqui-gel as directed, taking one capsule every 4 to 6 hours while symptoms persist, or two capsules if pain or fever does not respond to one capsule. Fifty packets of two each, backache, advil liqui-gels pain reliever and Fever Reducer Liquid Filled Capsules, Pain Medicine for Adults with Ibuprofen 200mg for Headache, Menstrual Pain and Joint Pain Relief.

Fever medicine, back pain medication and joint or minor arthritis pain reliever that also provides headache pain relief, period pain relief and relief of muscle aches or aches and pains from the common cold. Hsa and fsa eligible product. Advil ibuprofen liqui-gels are a non aspirin pain reliever and fever reducer for adults designed for fast absorption.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height4 Inches
Length6 Inches
Weight0.29 Pounds
Width5 Inches
Part NumberACM016902
Model305730169028